TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

A comment on the completion of fuzzy metric spaces

Tutkimustuotosvertaisarvioitu

Standard

A comment on the completion of fuzzy metric spaces. / Kaleva, O.

julkaisussa: Fuzzy Sets and Systems, Vuosikerta 159, 2008, s. 2190-2192.

Tutkimustuotosvertaisarvioitu

Harvard

Kaleva, O 2008, 'A comment on the completion of fuzzy metric spaces', Fuzzy Sets and Systems, Vuosikerta. 159, Sivut 2190-2192. https://doi.org/10.1016/j.fss.2008.03.011

APA

Kaleva, O. (2008). A comment on the completion of fuzzy metric spaces. Fuzzy Sets and Systems, 159, 2190-2192. https://doi.org/10.1016/j.fss.2008.03.011

Vancouver

Author

Kaleva, O. / A comment on the completion of fuzzy metric spaces. Julkaisussa: Fuzzy Sets and Systems. 2008 ; Vuosikerta 159. Sivut 2190-2192.

Bibtex - Lataa

@article{1fe1042927664ba1bb8d75ea69c9c2a4,
title = "A comment on the completion of fuzzy metric spaces",
author = "O. Kaleva",
note = "Contribution: organisation=mat,FACT1=1",
year = "2008",
doi = "10.1016/j.fss.2008.03.011",
language = "English",
volume = "159",
pages = "2190--2192",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - A comment on the completion of fuzzy metric spaces

AU - Kaleva, O.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2008

Y1 - 2008

U2 - 10.1016/j.fss.2008.03.011

DO - 10.1016/j.fss.2008.03.011

M3 - Article

VL - 159

SP - 2190

EP - 2192

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

ER -